# SDR SIMA201113704

- Difficulty date: May 15, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 22,531 hours, 19,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANTENANCE BASE VISIT FOUND FRAME 23 TO BE CRACKED BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 IAW EO EM-53MR-1815. THE AIRCRAFT WAS RETURNED TO SERVICE.
